carnevalemanfredonia.it
» » Effective Algebraic Topology (Memoirs of the American Mathematical Society)

eBook Effective Algebraic Topology (Memoirs of the American Mathematical Society) download

by Rolf Schon

eBook Effective Algebraic Topology (Memoirs of the American Mathematical Society) download ISBN: 0821825224
Author: Rolf Schon
Publisher: Amer Mathematical Society (July 1, 1991)
Language: English
Pages: 63
ePub: 1725 kb
Fb2: 1166 kb
Rating: 4.3
Other formats: txt lit doc mobi
Category: Math Sciences
Subcategory: Mathematics

Publisher: American Mathematical Society.

Publisher: American Mathematical Society.

Customer Services American Mathematical Society 201 Charles Street Providence, RI 02904-2213 USA . Effective algebraic topology.

Visit the AMS Bookstore for individual volume purchases. View full volume PDF. View other years and numbers

Effective Algebraic Topology book. does not need QB copy. Effective Algebraic Topology (Memoirs of the American Mathematical Society). 0821825224 (ISBN13: 9780821825228).

Effective Algebraic Topology book.

Memoirs of the American Mathematical Society is a mathematical journal published in six volumes per year, totalling approximately 33 individually bound numbers, by the American Mathematical Society. Usually, a bound number consists of a single paper, .

Effective algebraic topology - Rolf Schön.

Effective algebraic topology. The computability problem in algebraic topology. To appear in Advances in Mathematics. Memoirs of the American Mathematical Society, 1991, vol. 45. oogle Scholar. Groupes d’homotopie et classes de groupes abéliens. Annals of Mathematics, 1953, vol. 58, pp. 258–294. On the chain complex of an iterated loop space. Mathematics of the USSR, Izvestiya, 1990, vol. 35, pp 445–455.

The scientific journal Categories and General Algebraic Structures with Applications is included in the Scopus database.

The scientific journal Memoirs of the American Mathematical Society is included in the Scopus database. Based on 2018, SJR is . 35. Publisher country is United States of America. The main subject areas of published articles are Mathematics(all), Applied Mathematics. The scientific journal Categories and General Algebraic Structures with Applications is included in the Scopus database. Publisher of the journal is SHAHID BEHESHTI UNIV, FAC MATHEMATICAL SCIENCES, EVIN, TEHRAN, IRAN, 19839. Publisher country is Iran.

Memoirs of the American Mathematical Society. ISSN 0065-9266) is a mathematical journal published in six volumes per year, totalling approximately 33 individually bound numbers, by the American Mathematical Society.